# SDR 20000407SH017

- Difficulty date: February 28, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N6764D
- Make and model: Cessna 404
- Aircraft serial: 4040693C
- Engine: Cont GTSIO520M
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Part number: D20594
- Condition: Cracked
- Location: Prop Governor
- Component: Governor, Mcauly
- Component part number: DCFS290D9T6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION.  (X)
